X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

What are the withdrawal symptoms of heroin?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. What are the withdrawal symptoms of heroin?

Asked: 2018-07-11 14:37:59

2

6

Answered: 2018-07-13 02:45:17

It’s good that you’ve decided to stop, but I think you need to get help. Heroin withdrawals can be brutal, and they can include nausea, vomiting, diarrhea, chills, fever, and can even make heart problems worse if you stop using and you have an underlying condition. It’s definitely a good idea to talk to a professional instead of trying to go it alone.

4

Answered: 2018-07-12 13:18:47

Have you contacted a rehab? If you have that much of a history with opioids, then you might want to consider methadone or Suboxone. These can help you to stop using drugs, and to free yourself from heroin. Your withdrawals are going to feel like chills, flulike symptoms, an upset stomach, and serious psychological cravings.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!